# SDR MASA200800291

- Difficulty date: April 4, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 8,765 hours, 6,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00933
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 8,791 hours, 6,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2944 PHX - EUG.  SMOKE & SMELL FROM RIGHT PACK IN CABIN.  PLACED RIGHT PACK ON MEL.
